# SDR UIEA2021101602242

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 104,003 hours
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 1 STATUS MESSAGE DISPLAYED PRIOR TO PUSH( MOVED TO DMI #155236 OPERATE PER MEL 21-58-05 CAT C  /  20OCT21 - LP 1395573 - ITEM #3 - TPA - REMOVED & REPLACED #1 AFT EXHAUST FAN IAW AMM 21-58-41. OPS CHECK GOOD. PLACARDS REMOVED. THIS CLEARS MDDR 155236. )
